Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i5.60
pages 57-66

Simulation of Automata over a Finite Ring by the Automata with a Finite Memory

V.V. Skobelev
Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk


An approach to solving the problem of parametric identification of the automaton, determined by the system of equations with parameters over a finite commutative associative ring with unit, based on the use of automata with a finite memory, is studied. The accuracy of identification on the suffixes of input words, obtained by dropping the prefixes of a fixed length, is characterized. The class of asymptotically exact simulation models is picked out and characterized.

Articles with similar content:

Telecommunications and Radio Engineering, Vol.72, 2013, issue 7
S. M. Vovk, V. F. Borulko
On One Modification of Linear Regression Estimation Algorithm Using Ellipsoids
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Nikolay N. Salnikov
Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
On One Problem of Approach for Damped Oscillations
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Greta Ts. Chikrii
Two-parametric representation of nonstationary random signals with finite weighted-mean energy
Telecommunications and Radio Engineering, Vol.51, 1997, issue 8
K. A. Lukin, A. A. Mogyla